# SDR FDEA202108071986

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT 3 DOOR AFT #1 STOP BEAM FOUND CRACK.    CRACKED #1 STOP BEAM REMOVED AND REPLACED AS PER SRM 51-  31-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
